| Catalog Number |
382634 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc shielded iv catheter's needle would not retract.The following was received by the initial reporter: insyte iv malfunctioned.Button to retract needle was activated and was stuck down without needle retracting.
Additional Manufacturer Narrative
B3: date of event: unknown.The date received by manufacturer has been used for this field.H3: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure and corrective actions have been initiated to investigate this type of incident and identity the root cause.
Event or Problem Description
No additional information.